# SDR MASA2012021634430

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP AT FS 349.00 RBL 9.00 WL 72.50 SEAT TRACK CORRODED PRIMARY STRUCTURE AFFECTED.  REPAIRED IAW REO 670-53-00-013.
